# SDR P5CA9700769

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION NR 1 PYLON INNER SKIN IS GOUGED BY ACCESS PNL 453 EL LATCHES.  REPAIR CARRIED OUT IAW BOEING SRM 54-30-03, REF NR 860254.
